| Model Number |
20E |
| Medical Device Problem Codes |
Failure to Sense (1559); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device did not recognize the internal paddle and unable to deliver appropriate energy.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The reported issues could not be verified or duplicated and the causes of the reported issues could not be determined.
Event or Problem Description